Boundary Conditions in TLM diffusion modelling

Gui, X. and de Cogan, D. (2006) Boundary Conditions in TLM diffusion modelling. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 19 (1). pp. 69-82. ISSN 0894-3370

Full text not available from this repository.

Abstract

The connection algorithms used in transmission-line matrix (TLM) modelling of diffusion processes for describing boundary conditions in both link-line and link-resistor nodal configurations have been derived. The new algorithms regarding the inhomogeneous Robin condition enhance the capability of the TLM method in simulating thermal or particle diffusion phenomena. A number of boundary treatments in the existing literature have been found to be special cases of our results. The Dirichlet-type boundary condition is also discussed. TLM numerical results using the new algorithms, particularly with the link-resistor model for achieving signal synchronization, are shown to be in excellent agreement with the available analytical solutions.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 27 May 2011 13:57
Last Modified: 17 Mar 2020 16:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/23274
DOI: 10.1002/jnm.599

Actions (login required)

View Item View Item